# SDR 20000501SH013

- Difficulty date: March 29, 2000
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N10EG
- Make and model: Cessna 550
- Aircraft serial: 5500055
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disk
- Part number: 5003541
- Condition: Damaged
- Location: Rt Brake
- Component: Mlg Brake
- Component part number: 50014464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON RT MLG WHEEL, MECH NOTICED 2 OF 3 BRAKE STATIONARY DISCS DID NOT MOVE WHEN THE WHEEL ASSY WAS REMOVED.  INVEST REVEALED 2 STATIONARY DISCS FURTHEST FROM THE PISTON AND PRESSURE PLATE ASSY OF THE BRAKE WERE WARPED AND DISTORTED.  THE DISTORTION WAS TO THE POINT THE 2 DISCS WERE MAKING CONTACT WITH INNER WHEEL HALF SS HEATSHIELD, PN 5003843.  THE DISTORTION, WITH DISCS ''GROWING'' IN RADIAL DIRECTION, HAS POTENTIAL TO ''LOCK-UP'' THE WHEEL AND CAUSE LOSS OF CONTROL OF ACFT DURING GROUND OPERATIONS.  A ''BRAKE WEAR CHECK'' WAS PERFORMED.  CLEARANCE LESS THAN 0.54 INCH ''REMOVE FOR OVERHAUL'' WEAR DIMENSION.  BRAKES TSO:  157.1 HRS, 148 LANDINGS.  (X)
